# SDR SIMA200606201

- Difficulty date: February 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK OF AIRCRAFT, THE RT LOWER WEB AT FS 280 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  PREPARED A SECTION OF BEW FOR REPAIR, FABRICATED A SLICE PLATE.  REPAIR DONE IAW REO.  (K)
